# SDR SWAA2022080825441

- Difficulty date: July 3, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 60,194 hours, 35,692 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Broken
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ACCESS PANEL 661AB TRAILING EDGE AT RT WING 2022-354561 / [01] TOOL USED: CALIPER P/N: 500-464 S/N: B17030933 DUE DATE: 01-OCT-22.;[02] TOOL USED: SCALE P/N: SCA-301 S/N: AE-412133 DUE DATE: 14-MAR-23.;[03] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N: 18185733 DUE DATE: 16/JAN/23.;[04] TOOL USED: SCALE P/N: 91847 S/N: AE-409318 DUE DATE: 06-JUN-23.;[05] TOOL USED MULTIMETER P/N: FLUKE 1587 ; S/N: 38200035 ; DUE DATE 08-SEP-22.;[06] REPAIRED ACCESS PANEL 661AB AT RT WING IAW B737-700 SRM 51-70-04-2R-9 REPAIR 9. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB TASK COMPLETED.
